Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.
I was diagnosed with hypothyroid in Feb/08. Since starting on synthroid, I have had a feeling of a "lump" in my throat and also it sometimes gets so bad, it gives me a headache. My blood levels now show "normal' but this problem is getting worse. What could it be? Also, since starting on the synthroid, I am often getting heart fluttering. Is this normal?
I really think that the Synthroid is the problem with my pressure in the throat. Is it possible to stop the synthroid until I see my Dr.? I have an appointment booked for June 12th. Why would I have a thyroid nodule all of a sudden? Is it possible that starting the synthroid did this? I felt fine before the synthroid and I am starting to feel I should never have gone on it. I don't know what my levels were but I don't think they were very high. Thank you.
Not a doctor, just a patient.
I have a constant feeling of a lump in my throat, and there is a lump in my throat. I haven't been on the med since last November. Initially, I went to the doc with that lump feeling, long before being diagnosed with thyroid disease and being put on any med. Lumps are probably a result of the disease process, not the Synthroid.
You probably should get the ultra sound to make sure.
Best wishes to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.